Nebraska, 2022

Hail and Damaging Winds in Nebraska, May 12, 2022

May 12, 2022 · NWS OAX · 53 events in 20 counties and zones

There were two rounds of severe weather May 12 across Eastern Nebraska. The first occurred in the early morning in a region highlighted by a Moderate risk.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
53

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OAX wrote it up.

There were two rounds of severe weather May 12 across Eastern Nebraska. The first occurred in the early morning in a region highlighted by a Moderate risk. This was mostly a wind risk with peak wind gusts measured or estimated near 75-80 mph.

The 2nd round of storms developed later in the evening and produced severe hail and damaging wind gusts.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before the first event at May 12, 11:17 AM CST, 2 hours 55 minutes earlier.

Area forecast discussion, May 12, 11:17 AM CST, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1217 PM CDT Thu May 12 2022

...Updated Aviation Forecast Discussion...

.DISCUSSION...
Issued at 332 AM CDT Thu May 12 2022

Fairly quiet in the forecast area as of 3 AM as earlier storms
that formed on the nose of the low level jet in north-
central/northeast NE have pushed into SD. Southerly flow persisted
across the area, keeping temperatures in the lower to mid 70s
with dewpoints ranging from the mid 60s to lower 70s. Overall,
another muggy night. Otherwise, features of note included the
well-advertised negatively tilted upper level trough centered over
ID/UT and a surface low spinning roughly along the WY/CO/NE
border.

Said trough and low will push northeastward into the Dakotas
today, eventually dragging a cold front from west to east across
the forecast area this afternoon through the evening and overnight
hours. Given the warm, moist air in place, ample instability
(2500- 3500 J/kg of MLCAPE) will be present for storm development
along/ahead of the front this afternoon. While the strongest deep
layer shear still looks to be confined to areas behind the front,
there should be enough overlap of instability and said shear for
organized storms and a severe weather. Given the instability,
large hail will certainly be a threat, especially as storms first
go up. However, the threat should rather quickly transition to a
damaging wind threat as storms congeal into a line owing to
boundary-parallel deep layer shear. There may also be a window for
a quick spinup tornado threat in the area as low level shear
strengthens when the low level jet ramps up this evening. However,
modest 0-3 km shear (largely sub-30 kts) suggests the line may
become quite outflow dominant early. In fact, several CAM
simulated reflectivity fields show hints of an outflow boundary
racing out ahead of the line of storms by 7 or 8 PM, just as the
low level jet is strengthening. While confidence is relatively
high that we'll see severe weather in the forecast area this
evening, a few questions do remain:

1. How far east/west is the cold front when storms go up, i.e.
will we have a large hail threat?

2. How far south/east will the damaging wind threat extend into
the forecast area as the storms become more outflow dominant and
likely eventually elevated this evening?

3. Will the line of storms become too outflow dominant prior to
the low level shear strengthening to preclude a tornado threat?

Current most-likely scenario would say storms go up just west of
the forecast area in central NE around 3-4 PM, congeal into a line
over our northeast NE counties and somewhat quickly gust out as
they push east of Highway 81. Some signs they hold together longer
farther north in the area where 0-3 km shear could be a bit
stronger and more perpendicular to the line. So would say the
greatest risk for severe weather in the area would be north of the
Platte River, though areas to the south certainly have a threat
as well. Just another day with lots of small-scale details to work
out.

In general, the damaging wind, hail, and tornado threat should
gradually decrease as we go through the evening, but storms will
continue as the front progresses eastward overnight. With
precipitable water values over 1.5" and warm cloud depths near 3.5
km, could see some efficient rain production through the night.
In addition, latest CAMs do show some signs of periodic training
of thunderstorms, especially in parts of southeast NE, with some
solutions giving pockets of 1-2" of rain in these areas. That
said, with moisture transport not overly strong, nor pointed
directly into the boundary, and the boundary itself looking to be
at least somewhat progressive, thinking any flooding threat will
be on the lower side, but not zero.

The front should linger in far southeast NE/far southwest IA into
Friday morning though with precip generally on a dissipating
trend. Expect some redevelopment of storms along the boundary by
the afternoon hours, though most CAMs/short term guidance have the
front well east of the area by then. That said, enough larger
scale models/ensemble members keep the front farther west and
in/near the area to warrant some 20 to 30 percent storm chances in
far southeast NE/far southwest IA Friday afternoon.

Otherwise, expect at least some relief from the heat and humidity
behind the front, though still should have warmer-than-average
temperatures into next week, with highs in the mid 70s to mid 80s.
We'll also see more on and off shower and storm chances into at
least the middle of next week a surface boundary sags south into
the area Saturday and hangs around somewhere in the region for a
few days. Still some model spread on exact timing of precip
chances in the area, owing to timing differences in various bits
of shortwave energy sliding through, as well as placement of the
boundary, but there's starting to be a little better agreement on
a couple time periods. First would be late Saturday afternoon into
early Sunday morning. Second would be sometime Monday evening
into Tuesday, though there is a little more timing disagreement in
that period. Currently not expecting any severe weather in either
of those time periods, as appreciable instability looks to remain
south of the forecast area.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1143 AM CDT Thu May 12 2022

Deteriorating conditions expected at all TAF sites this evening.
Line of strong TSRA is expected to develop over central NE
sometime around 21Z this afternoon and intensify as it moves east.
Severe winds will likely accompany line of storms with G50KT or
greater by 02Z-03Z. Expect TSRA activity to move out of the area
then around 07Z. Expect very strong non-convective LLWS threat at
all terminals leading up to storm arrival.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...None.
IA...None.
&&

DISCUSSION...CA
AVIATION...DEE
Hazardous weather outlook, May 12, 2:11 PM CST, 1 minute before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
311 PM CDT Thu May 12 2022

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-131015-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
311 PM CDT Thu May 12 2022

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...Tonight and Friday

A line of severe thunderstorms will move through northeast
Nebraska this afternoon. The primary hazard will be winds to 80
mph or stronger. These damaging winds may be accompanied by hail
up to the size of golfballs in the most intense storms.

This evening, an additional line of strong to severe storms will
move across much of eastern Nebraska and western Iowa. The
strongest parts of this line of storms will be capable of
producing winds to 70 mph or stronger, as well as hail up to the
size of quarters. Storms should move out of the area by 2 AM
Friday.

.DAYS TWO THROUGH SEVEN...Friday night through Thursday

Additional thunderstorms will be possible Saturday night into
Sunday, though they are not expected to be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

The radar

The Grand Island radar (KUEX), 154 km away, was scanning. The volume nearest the first event began at 20:13 UTC.

Open the radar archive at this moment

Event by event

43 thunderstorm wind, 9 hail, 1 funnel cloud. Local standard time, as filed.

Thunderstorm Wind, Boone

When
May 12, 2:12 PM CST
Where
Boone County, 4.55 mi SE of Akron
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
41.690, -98.160

Personal weather station measured a peak wind gust of 60 mph.

Thunderstorm Wind, Boone

When
May 12, 2:18 PM CST
Where
Boone County, 4.17 mi ENE of Cedar Rapids
Measured
60 kt (69 mph) measured gust
Reported by
Public
Coordinates
41.600, -98.080

Personal weather station measured a peak wind gust of 69 mph.

Thunderstorm Wind, Antelope

When
May 12, 2:35 PM CST
Where
Antelope County, 4.62 mi NW of Clearwater
Measured
53 kt (61 mph) measured gust
Reported by
Public
Coordinates
42.220, -98.240

Personal weather station measured a peak wind gust of 61 mph.

Thunderstorm Wind, Antelope

When
May 12, 2:35 PM CST
Where
Antelope County, Neligh
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
42.130, -98.030

Public reported large trees broken and uprooted an da tipped wooden playground.

Thunderstorm Wind, Antelope

When
May 12, 2:38 PM CST
Where
Antelope County, Oakdale
Measured
70 kt (81 mph) estimated gust
Reported by
Emergency Manager
Coordinates
42.070, -97.970

Emergency manager reported significant damage to a fertilizer plant.

Thunderstorm Wind, Madison

When
May 12, 2:40 PM CST
Where
Madison County, 2.14 mi NNW of Meadow Grove
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
42.060, -97.740

Public reported shingles blown off of a roof.

Hail, Madison

When
May 12, 2:42 PM CST
Where
Madison County, 8.98 mi S of Meadow Grove
Measured
1.25 in hail
Reported by
Public
Coordinates
41.900, -97.730

Public reported 60 mph wind gusts and hail up to 1.25 inches in diameter.

Thunderstorm Wind, Pierce

When
May 12, 2:50 PM CST
Where
Pierce County, 0.51 mi W of Plainview
Measured
65 kt (75 mph) estimated gust
Reported by
Emergency Manager
Coordinates
42.350, -97.790

Emergency manager reported a couple of small sheds destroyed and power lines down. Several grain bins were collapsed from the top and sides. Also reported roof and fence damage.

Thunderstorm Wind, Knox

When
May 12, 2:51 PM CST
Where
Knox County, 3.12 mi WSW of Niobrara
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
42.740, -98.090

Public reported horse barn and garage destroyed.

Thunderstorm Wind, Pierce

When
May 12, 2:51 PM CST
Where
Pierce County, Pierce
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
42.200, -97.530

Emergency manager reported trees down a few power poles snapped.

Funnel Cloud, Platte

When
May 12, 2:54 PM CST
Where
Platte County, 2.81 mi N of Platte Center
Reported by
Public
Coordinates
41.570, -97.490

Public reported a funnel cloud spotted from Highway 81.

Thunderstorm Wind, Madison

When
May 12, 2:54 PM CST
Where
Madison County, 1.54 mi W of Meadow Grove
Measured
61 kt (70 mph) estimated gust
Reported by
Storm Chaser
Coordinates
42.030, -97.760

Storm chaser reported power poles down on the highway.

Thunderstorm Wind, Madison

When
May 12, 2:56 PM CST
Where
Madison County, 0.86 mi NW of (Ofk)stefan Fld Norf
Measured
58 kt (67 mph) measured gust
Reported by
ASOS
Coordinates
41.990, -97.440

Norfolk ASOS measured a peak wind gust of 67 mph.

Thunderstorm Wind, Pierce

When
May 12, 2:56 PM CST
Where
Pierce County, 1.23 mi SW of Osmond
Measured
65 kt (75 mph) estimated gust
Reported by
Emergency Manager
Coordinates
42.360, -97.600

Emergency manager reported roof damage to several business and houses. Also reported many trees uprooted.

Thunderstorm Wind, Knox

When
May 12, 3:00 PM CST
Where
Knox County, Verdigre
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
42.600, -98.030

Public reported a horse barn and garage destroyed from wind gusts.

Thunderstorm Wind, Madison

When
May 12, 3:00 PM CST
Where
Madison County, 1.38 mi N of Norfolk
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
42.050, -97.420

Public estimate winds at 80 mph due to a large tree falling on house.

Thunderstorm Wind, Knox

When
May 12, 3:00 PM CST
Where
Knox County, 2.13 mi SSW of Niobrara
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
42.720, -98.040

Public reported a garage and horse barn destroyed.

Thunderstorm Wind, Knox

When
May 12, 3:06 PM CST
Where
Knox County, Niobrara
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
42.750, -98.030

Public reported several large trees downed.

Thunderstorm Wind, Wayne

When
May 12, 3:10 PM CST
Where
Wayne County, 0.51 mi W of Carroll
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
42.280, -97.190

Public reported trees uprooted and snapped.

Thunderstorm Wind, Cedar

When
May 12, 3:11 PM CST
Where
Cedar County, 5.07 mi SSW of Fordyce
Measured
65 kt (75 mph) measured gust
Reported by
Mesonet
Coordinates
42.630, -97.380

Personal weather station measured a peak wind gust of 75 mph.

Thunderstorm Wind, Cedar

When
May 12, 3:14 PM CST
Where
Cedar County, 0.69 mi S of Hartington
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
42.610, -97.270

Received several reports of strong wind gusts of 70 to 80 mph near Hartington and other areas of southern Cedar County. Visibility was low due to blowing dust.

Thunderstorm Wind, Cedar

When
May 12, 3:14 PM CST
Where
Cedar County, Hartington
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
42.620, -97.270

Public reported trees uprooted and/or snapped.

Thunderstorm Wind, Madison

When
May 12, 3:15 PM CST
Where
Madison County, 5.25 mi NNE of Battle Creek
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
42.070, -97.560

Public reported the roof blown off of a machine shed.

Thunderstorm Wind, Stanton

When
May 12, 3:16 PM CST
Where
Stanton County, 9.78 mi NW of Stanton
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
42.060, -97.350

Public reported several large tree branches down in addition to power outages.

Thunderstorm Wind, Butler

When
May 12, 4:40 PM CST
Where
Butler County, 2.19 mi WNW of Rising City
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
41.210, -97.340

Emergency manager reported several structures at a dairy cow confinement facility blown to the northeast of the property.

Thunderstorm Wind, Butler

When
May 12, 4:43 PM CST
Where
Butler County, 2.95 mi NNW of Rising City
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
41.240, -97.320

Emergency manager reported several center pivots overturned.

Thunderstorm Wind, Platte

When
May 12, 4:54 PM CST
Where
Platte County, 0.86 mi NE of Platte Center
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
41.540, -97.490

Personal weather station measured a peak wind gust of 59 mph.

Thunderstorm Wind, Platte

When
May 12, 4:55 PM CST
Where
Platte County, 5.41 mi ENE of Platte Center
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
41.570, -97.410

Personal weather station measured a peak wind gust of 65 mph.

Thunderstorm Wind, Platte

When
May 12, 5:20 PM CST
Where
Platte County, 4.55 mi SE of Creston
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
41.660, -97.300

Public estimated wind gusts near 80 mph and reported several large tree branches down.

Thunderstorm Wind, Cuming

When
May 12, 5:22 PM CST
Where
Cuming County, 2.17 mi ENE of Knievel Arpt
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
41.830, -96.610

Public reported several outbuildings blown over.

Thunderstorm Wind, Cuming

When
May 12, 5:23 PM CST
Where
Cuming County, 4.64 mi SE of Monterey
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
41.750, -96.760

Report from mPing of trees uprooted or snapped; roof blown off.

Thunderstorm Wind, Dodge

When
May 12, 5:31 PM CST
Where
Dodge County, Ames
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
41.450, -96.630

Personal weather station measured a peak wind gust of 59 mph.

Thunderstorm Wind, Saunders

When
May 12, 5:35 PM CST
Where
Saunders County, 1.25 mi ENE of Wahoo
Measured
51 kt (59 mph) measured gust
Reported by
AWOS
Coordinates
41.230, -96.600

Wahoo AWOS measured a peak wind gust of 51 knots (59 mph).

Thunderstorm Wind, Saunders

When
May 12, 5:35 PM CST
Where
Saunders County, 0.69 mi S of Wahoo
Measured
51 kt (59 mph) measured gust
Reported by
AWOS
Coordinates
41.210, -96.620

Wahoo AWOS measured a peak wind gust of 59 mph.

Thunderstorm Wind, Burt

When
May 12, 5:40 PM CST
Where
Burt County, 0.52 mi E of Craig
Measured
70 kt (81 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
41.780, -96.360

Fire Department reported estimated wind gusts near 80 mph.

Thunderstorm Wind, Douglas

When
May 12, 5:40 PM CST
Where
Douglas County, 1.04 mi W of Valley
Measured
59 kt (68 mph) measured gust
Reported by
NWS Storm Survey
Coordinates
41.320, -96.370

Peak wind gust of 68 mph was measured at the WFO Omaha office.

Thunderstorm Wind, Cuming

When
May 12, 5:49 PM CST
Where
Cuming County, 2.07 mi NE of Wisner
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
42.000, -96.900

Public reported roof blown off of a machine shed.

Thunderstorm Wind, Thurston

When
May 12, 5:50 PM CST
Where
Thurston County, 0.86 mi NE of Rosalie
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
42.060, -96.510

Public reported a destroyed grain bin and damaged outbuildings.

Thunderstorm Wind, Burt

When
May 12, 5:54 PM CST
Where
Burt County, Tekamah Arpt
Measured
62 kt (71 mph) measured gust
Reported by
ASOS
Coordinates
41.770, -96.180

Tekamah ASOS measured a peak wind gust of 71 mph.

Hail, Jefferson

When
May 12, 5:55 PM CST
Where
Jefferson County, 0.53 mi W of Plymouth
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
40.300, -96.990

Trained spotter reported 1.25 inch hail.

Thunderstorm Wind, Burt

When
May 12, 6:00 PM CST
Where
Burt County, 0.86 mi NE of Lyons
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
41.940, -96.470

Public reported a wind blown out of home.

Hail, Saline

When
May 12, 6:07 PM CST
Where
Saline County, De Witt
Measured
2.5 in hail
Reported by
Public
Coordinates
40.400, -96.920

Public reported 2.5 inch hail.

Hail, Gage

When
May 12, 6:14 PM CST
Where
Gage County, 2.14 mi SSW of Clatonia
Measured
1.75 in hail
Reported by
Social Media
Coordinates
40.440, -96.840

Public reported via social media 1.75 inch hail.

Hail, Gage

When
May 12, 6:16 PM CST
Where
Gage County, 2.52 mi ENE of Clatonia
Measured
1 in hail
Reported by
Public
Coordinates
40.490, -96.790

Public reported 1 inch hail and an overturned irrigation pivot.

Hail, Lancaster

When
May 12, 6:19 PM CST
Where
Lancaster County, 0.87 mi NW of Hollam
Measured
1.75 in hail
Reported by
Public
Coordinates
40.540, -96.790

Public reported 1.75 inch hail.

Thunderstorm Wind, Lancaster

When
May 12, 6:30 PM CST
Where
Lancaster County, 2.51 mi WNW of Firth
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
40.550, -96.640

Personal weather station measured a peak wind gust of 63 mph.

Hail, Saunders

When
May 12, 6:32 PM CST
Where
Saunders County, 0.52 mi E of Cedar Bluffs
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
41.400, -96.610

Report from amateur radio of 1 inch hail.

Thunderstorm Wind, Lancaster

When
May 12, 6:33 PM CST
Where
Lancaster County, 0.69 mi S of Roca
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
40.640, -96.650

Public reported roof blown off of a 3 walled shed.

Hail, Lancaster

When
May 12, 6:42 PM CST
Where
Lancaster County, 1.71 mi ENE of Davey
Measured
1.75 in hail
Reported by
Public
Coordinates
40.990, -96.640

Public reported 1.75 inch hail.

Hail, Lancaster

When
May 12, 6:49 PM CST
Where
Lancaster County, 1.25 mi WNW of Arrow Arpt
Measured
1 in hail
Reported by
Public
Coordinates
40.880, -96.670

Public reported 1 inch hail.

Thunderstorm Wind, Saunders

When
May 12, 6:58 PM CST
Where
Saunders County, 1.71 mi ESE of Ashland
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
41.040, -96.350

Personal weather station measured a peak wind gust of 58 mph.

Thunderstorm Wind, Burt

When
May 12, 7:47 PM CST
Where
Burt County, Tekamah Arpt
Measured
54 kt (62 mph) measured gust
Reported by
ASOS
Coordinates
41.770, -96.180

Tekamah ASOS measured a peak wind gust of 62 mph.

Thunderstorm Wind, Lancaster

When
May 12, 8:39 PM CST
Where
Lancaster County, 1.05 mi E of (Lnk)lincoln Arpt
Measured
50 kt (58 mph) measured gust
Reported by
ASOS
Coordinates
40.850, -96.750

Lincoln Airport ASOS measured a peak wind gust of 58 mph.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2022Every state in 2022This day in weather historyWarnings in Nebraska, May 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1024973, 1024974, 1024975, 1025303, 1024976, 1024977, 1024978, 1024979, 1024980, 1024981, 1024982, 1024983, 1024985, 1024986, 1024987, 1025300, 1025301, 1024988, 1024990, 1024992, 1024993, 1025302, 1024995, 1024994, 1024996, 1024997, 1024999, 1025000, 1025001, 1025002, 1025304, 1025003, 1025004, 1025305, 1025006, 1025007, 1025008, 1025009, 1025011, 1025012, and more.